# SDR SWIA2020021848604

- Difficulty date: December 18, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 881
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT STR24L AND FS881 IS CORRODED   (C-CHECK) RO 2/14/2020   REMOVED CORROSION FROM CLEAT, FOUND REMAINING MATERIAL TO BE OUT OF LIMITS. REMOVED AND REPLACED CLEAT AT STRG 24L & FS881.00 REF: CRJ900 SRM, BOMBARDIER DRAWING.  SEE CONTINUATION CARD FOR DETAILS. COMPLETED FORM M-337.
